# SDR ASOA20191115111

- Difficulty date: November 11, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 41,890 hours, 32,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 99537
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 24,953 hours, 1,509 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED CABIN EMERGENCY LIGHTS INOP. MX REMOVED AND REPLACED EMERGENCY BATTERIES 1&2 WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
